Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Micardis

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-02-2005, 06:00 AM
DAVID
Guest
 
Posts: n/a
Default MICARDIS

I have been on Micardis for about 8 or 9 weeks now - and although my BP has lowered some what, I have experienced several side affects which come and go.<br>Headaches,(which now only occur every 3 or 4 days) Back ache (lasted for 5 days -- then just disappeared!)<br><br>Joint pain in my left knee and slight numbness of the thigh.<br><br>Now I have had a hacking cough (mostly at night) which I have had for 7 days now - and no relief in sight.<br><br>Before I started taking Micardis (40mg) I had no problems...other than a high BP<br><br>Is it all coincidence - or is it just old (64)age??? ot the drug??
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Micardis Hamdi Latif Micardis 3 05-27-2011 05:04 PM
micardis Jamie Micardis 4 05-27-2011 05:00 PM
Micardis anonymous Micardis 0 12-03-2005 06:00 AM
micardis hct Unregistered Micardis 0 09-12-2003 05:00 AM
Micardis Max Davis Micardis 0 08-14-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:24 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.